# SDR UPS96205914

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Part number: 652566223
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FIN STA 13.74 CHORD FOUND TO BE CRACKED.  REMOVED, FABRICATED AND INSTALLED IAW SRM 51-30-2.
